Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Want to increase height and thinking to take ayurveda medicine. Suggest? - Online Doctor Chats

Date : 14-Aug-2013
User rating for this question
Very Good Posted in: Ayurveda
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:hello XXXXX
User:this query is about my sister..
User:she's now 21 and 5.3 height..
User:she wants to grow more in terms of height and thinking of trying the ayurveda medicines that we see in tele shopping
User:I stopped her and wanted to take your advice meanwhile
Doctor:I am not sure how the ayurveda products work
User:how reliable they are, their side effects etc
Doctor:which they advertise
Doctor:There are no many studies done
Doctor:on these products
Doctor:According to the human physiology and anatomy
Doctor:The height depends on the nutrition and genetic status
Doctor:before 18 yrs of age
Doctor:The height grows as the long bones int he body grow
Doctor:The long bones are fused at their ends by 18yrs of life
Doctor:making it the last spurt of growth for humans
Doctor:Hence the human attains 90% of the total height by 18 yrs
Doctor:there after the flat bones can swell up to make upto complete height
Doctor:There is no basis for the telemarketing brands
Doctor:This is my opinion
User:ok XXXXX, I will convey the same to her.
User:thanks for your advice
Doctor:Thank you for visiting me here
Doctor:Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor